RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Nonlinear Anal., 2012, том 75, выпуск 12, страницы 4688–4698 (Mi natma6)  

Blow-up of smooth solutions of the Korteweg–de Vries equation

S. I. Pokhozhaev

Department of Function Theory, Steklov Mathematical Institute, Gubkina str. 8, 119991 Moscow, Russia

Аннотация: The paper is devoted both to some initial–boundary value problems and to the Cauchy problem for the KdV equation.
Blow-up results are proved for these problems, by using the nonlinear capacity approach [9].

DOI: https://doi.org/10.1016/j.na.2011.08.021


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/natma6

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:20

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019